logo AFST
Représentation non linéaire du groupe affine complexe
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 1, pp. 61-73.
@article{AFST_1991_5_12_1_61_0,
     author = {Abdelwaheb Charfi},
     title = {Repr\'esentation non lin\'eaire du groupe affine complexe},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {61--73},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 12},
     number = {1},
     year = {1991},
     doi = {10.5802/afst.719},
     zbl = {0752.22004},
     mrnumber = {1189434},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.719/}
}
TY  - JOUR
TI  - Représentation non linéaire du groupe affine complexe
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1991
DA  - 1991///
SP  - 61
EP  - 73
VL  - 5e s{\'e}rie, 12
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.719/
UR  - https://zbmath.org/?q=an%3A0752.22004
UR  - https://www.ams.org/mathscinet-getitem?mr=1189434
UR  - https://doi.org/10.5802/afst.719
DO  - 10.5802/afst.719
LA  - fr
ID  - AFST_1991_5_12_1_61_0
ER  - 
%0 Journal Article
%T Représentation non linéaire du groupe affine complexe
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1991
%P 61-73
%V 5e s{\'e}rie, 12
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.719
%R 10.5802/afst.719
%G fr
%F AFST_1991_5_12_1_61_0
Abdelwaheb Charfi. Représentation non linéaire du groupe affine complexe. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 1, pp. 61-73. doi : 10.5802/afst.719. https://afst.centre-mersenne.org/articles/10.5802/afst.719/

[1] Flato (M.), Pinczon (G.) et Simon (J.) .- Non linear representations of Lie groups, Ann. Sci. Ec. Norm. Sup. 10 (1977), pp. 405-418. | Numdam | MR | Zbl

[2] Flato (M.) et Simon (J.) .- Non linear equation and covariance, Lett. in Math. Phys. 2 (1977), pp. 155-160. | MR | Zbl

[3] Flato (M.) et Simon (J.) .- Linearization of relativistic nonlinear wave equations, J. Math. Phys. 21 (1980), pp. 913-917. | MR | Zbl

[4] Flato (M.) et Simon (J.) .- On a linearization program of non linear field equations, Phys. Lett. 94 (1980), pp. 518-522. | MR

[5] Simon (J.) . - Non linear representations and the affine group of the complexe plane, Lectures in Applied Mathematics, vol. 21 (1985). | MR | Zbl

[6] Grotendik (A.) .- Produit tensoriel topologique et espaces nucléaires, Mémoire A.M.S. 16 (1955).

[7] Pinczon (G.) et Simon (J.) .- Extension of representations and cohomology, Rep. Math. Phys. 16 (1979), pp. 49-77. | MR | Zbl

[8] Simon (J.) . - Non linear representations of the Euclidean group of the plane, Preprint, Université de Dijon, France. | MR

Cited by Sources: